# SDR QXEA0100634

- Difficulty date: April 29, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 32,474 hours, 39,680 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597404
- Part serial: 5491
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 3,573 hours, 3,450 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- AFT SMOKE DETECTOR IN AFT BAG COMPARTMENT HAS RED LIGHT SHOWING. REMOVED AND REPLACED AFT SMOKE DETECTORS IN AFT CARGO PIT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
